# SDR SWAA2021060469393

- Difficulty date: May 6, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 19_A22: LEFT HORIZONTAL STAB; RIB STA 120.30; RIB STIFFENER #3 CRACKED 1' ABOVE LOWER FLANGE. ; / REMOVED DAMAGE FROM L/H HORIZ STAB RIB STA 120.3; RIB STIFFENER #3 CRACKED 1' ABOVE LOWER FLANGE IAW B737 SRM 55-10-09-2R-4. REPAIRED PER 55-10-09-2R-4 CIC APPLIED AFTER COMPLETION OF EA 21-155-01399-WIP1 REV P1 AND FINAL (TTG8Q0054PWX & TTG8Q005858J); VERIFIED STEP 18 C/W; FINAL AUDIT C/W
